Open Access
1996/1997 Superporosity in a class of non-normable spaces
László Zsilinszky
Author Affiliations +
Real Anal. Exchange 22(2): 785-797 (1996/1997).


Let \(\mathcal M\) stand for the space of all \(S\)-measurable real functions on the infinite \(\sigma\)-finite measure space \((X,S,\mu)\) endowed with the (metrizable but non-normable) topology of convergence in measure on sets of finite measure. Some natural subsets (including the \(L_p\)-spaces) are proved to be sigma-superporous in \(\mathcal M\). The possibility of finding non-sigma-porous meager sets in this non-normable setting is discussed.


Download Citation

László Zsilinszky. "Superporosity in a class of non-normable spaces." Real Anal. Exchange 22 (2) 785 - 797, 1996/1997.


Published: 1996/1997
First available in Project Euclid: 22 May 2012

zbMATH: 0943.28004
MathSciNet: MR1460989

Primary: 28A20

Keywords: non-normable , superporosity

Rights: Copyright © 1996 Michigan State University Press

Vol.22 • No. 2 • 1996/1997
Back to Top